Volume 36 (2009-2010)

Special Volume
Dedicated to Richard S. Varga on the occasion of his eightieth birthday
Title page
Table of contents and abstracts
Pages i-vi; Full Text (PDF) [54 KB]
Page vii; Full Text (PDF) [23 KB]
How sharp is Bernstein's inequality for Jacobi polynomials?
Walter Gautschi
Pages 1-8; Abstract and links, Full Text (PDF) [99 KB]
Polynomials and Vandermonde matrices over the field of quaternions
Gerhard Opfer
Pages 9-16; Abstract and links, Full Text (PDF) [112 KB]
Some tidbits on ideal projectors, commuting matrices and their applications
Boris Shekhtman
Pages 17-26; Abstract and links, Full Text (PDF) [127 KB]
Zeros of sections of the binomial expansion
Svante Janson and Timothy S. Norfolk
Pages 27-38; Abstract and links, Full Text (PDF) [169 KB]
P-regular splitting iterative methods for non-Hermitian positive definite linear systems
Cheng-Yi Zhang and Michele Benzi
Pages 39-53; Abstract and links, Full Text (PDF) [171 KB]
Alternating projected Barzilai-Borwein methods for nonnegative matrix factorization
Lixing Han, Michael Neumann, and Upendra Prasad
Pages 54-82; Abstract and links, Full Text (PDF) [1.1 MB]
Laurent polynomial perturbations of linear functionals. An inverse problem
Kenier Castillo, Luis Garza, and Francisco Marcellán
Pages 83-98; Abstract and links, Full Text (PDF) [206 KB]
The structured distance to nearly normal matrices
Laura Smithies
Pages 99-112; Abstract and links, Full Text (PDF) [225 KB]
On an unsymmetric eigenvalue problem governing free vibrations of fluid-solid structures
Markus Stammberger and Heinrich Voss
Pages 113-125; Abstract and links, Full Text (PDF) [204 KB]
IDR explained
Martin H. Gutknecht
Pages 126-148; Abstract and links, Full Text (PDF) [314 KB]
Discrete maximum principles for the FEM solution of some nonlinear parabolic problems
István Faragó, János Karátson, and Sergey Korotov
Pages 149-167; Abstract and links, Full Text (PDF) [291 KB]
Condition number analysis for various forms of block matrix preconditioners
Owe Axelsson and János Karátson
Pages 168-194; Abstract and links, Full Text (PDF) [320 KB]
Slit maps and Schwarz-Christoffel maps for multiply connected domains
Thomas K. DeLillo and Everett H. Kropf
Pages 195-223; Abstract and links, Full Text (PDF) [513 KB]